# SDR USAA2014031400011

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 77,076 hours, 34,914 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR INDICATION ON TAKEOFF ROLL.   REPLACED AFT CARGO DOOR FRAME PROXIMITY SWITCH, 32WV, IAW AMM 52-71-12, OPS CHECKED GOOD.
